# SDR LR7A06192

- Difficulty date: November 9, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 27,416 hours, 12,511 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 352896
- Condition: Cracked
- Location: Fs 946
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C6 CHECK, FOUND RT AFT FUSELAGE FITTING CRACKED AT FS 946, WL256, RBL61.  REPLACED FITTING IAW SMP 583 51-60 AND 51-70.
